# SDR ASAA2023120647618

- Difficulty date: December 6, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190700000
- Part serial: NA
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF- MINIMUM 2 AREAS OF DELAMINATION GROUNDED - YES. FOUND DAMAGE TO BE OUT OF LIMITS IAW A320 SRM 53-02-00-283-001, RECIEVED NEW PANEL P/N= ES36719000000, PO# 1077261.1 PANEL TO BE REINSTALLED ON N/R# 35077.
